# SDR DALA2022031701794

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 23,614 hours, 9,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2158621) DURING INSPECTION FOUND FWD FUSELAGE SKIN AT STA 380-400 AND STR 16L-18L DENTS. REPAIRED PER ERA 14-598006.
